# SDR IPXA2020012761387

- Difficulty date: January 8, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 57,004 hours, 13,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AEA01151
- Condition: Cracked
- Location: Bs 1254
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL-3 DOOR JAMB LOWER INNER WEB IS CRACKED AT STA. 1254 AND Z=-18.REPAIRED CRACKED L-3 DOOR JAMB LOWER INNER WEB AT STA. 1254 AND Z=-18 IAW SRM 53-40-15 REPAIR 3 FIG. 201. (MAJOR)
